Amenability and weak amenability of $l^1$-algebras of polynomial hypergroups
Volume 182 / 2007
Studia Mathematica 182 (2007), 183-196 MSC: Primary 43A62, 46H20; Secondary 43A07, 46H25. DOI: 10.4064/sm182-2-6
We investigate amenability and weak amenability of the $l^1$-algebra of polynomial hypergroups. We derive conditions for (weak) amenability adapted to polynomial hypergroups and show that these conditions are often not satisfied. However, we prove amenability for the hypergroup induced by the Chebyshev polynomials of the first kind.